Alert archive / Indiana / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 8, NWS Indianapolis, IN

March 6, 20225 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 6, 2022, 3:16 AM EST for 5 counties in Indiana. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 6, 2022, 3:16 AM EST (08:16 UTC)
Expired
Mar 6, 2022, 3:45 AM EST
In force
29 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hamilton County, IN, Hancock County, IN, Henry County, IN, Madison County, IN, Marion County, IN

The radar

The Indianapolis radar (KIND), 41 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 6, 1:03 AM ESTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2022-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2022-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1944 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

154 
WUUS53 KIND 060816
SVRIND
INC057-059-065-095-097-060845-
/O.NEW.KIND.SV.W.0008.220306T0816Z-220306T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
316 AM EST Sun Mar 6 2022

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Southern Madison County in central Indiana...
  Northern Hancock County in central Indiana...
  Western Henry County in east central Indiana...
  Northeastern Marion County in central Indiana...
  Southeastern Hamilton County in central Indiana...

* Until 345 AM EST.

* At 316 AM EST, a severe thunderstorm was located near Lawrence, or
  12 miles northeast of Indianapolis, moving east at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  McCordsville around 320 AM EST.
  Fortville around 325 AM EST.
  Ingalls around 330 AM EST.
  Pendleton around 335 AM EST.

Other locations in the path of this severe thunderstorm include
Shirley, Markleville, Wilkinson and Kennard.

This includes the following highways...
 Interstate 69 between mile markers 200 and 205, near mile marker
207, and between mile markers 215 and 218.
 Interstate 70 between mile markers 114 and 118.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3984 8616 3996 8603 4005 8550 3983 8549
TIME...MOT...LOC 0816Z 265DEG 43KT 3991 8599 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AU/50
2 follow-up statements
156 
WWUS53 KIND 060833
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
333 AM EST Sun Mar 6 2022

INC057-097-060842-
/O.CAN.KIND.SV.W.0008.000000T0000Z-220306T0845Z/
Marion IN-Hamilton IN-
333 AM EST Sun Mar 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARION AND
SOUTHEASTERN HAMILTON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM EST for
central and east central Indiana.

LAT...LON 3989 8577 4002 8569 4005 8550 3991 8549
TIME...MOT...LOC 0832Z 265DEG 43KT 3993 8573 

$$

INC059-065-095-060845-
/O.CON.KIND.SV.W.0008.000000T0000Z-220306T0845Z/
Madison IN-Hancock IN-Henry IN-
333 AM EST Sun Mar 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM EST
FOR SOUTHEASTERN MADISON...NORTHEASTERN HANCOCK AND NORTHWESTERN
HENRY COUNTIES...

At 332 AM EST, a severe thunderstorm was located 9 miles north of
Greenfield, or 11 miles south of Anderson, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Markleville and Kennard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3989 8577 4002 8569 4005 8550 3991 8549
TIME...MOT...LOC 0832Z 265DEG 43KT 3993 8573 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AU/50
819 
WWUS53 KIND 060845 RRA
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
345 AM EST Sun Mar 6 2022

INC059-065-095-060855-
/O.EXP.KIND.SV.W.0008.000000T0000Z-220306T0845Z/
Madison IN-Hancock IN-Henry IN-
345 AM EST Sun Mar 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON...
NORTHEASTERN HANCOCK AND NORTHWESTERN HENRY COUNTIES HAS EXPIRED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 500 AM EST for
central and east central Indiana.

LAT...LON 3989 8577 4002 8569 4005 8550 3991 8549
TIME...MOT...LOC 0845Z 265DEG 43KT 3994 8555 

$$

AU/50

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 1:43 AM EST, 1 hour 33 minutes earlier.

Area forecast discussion, Mar 6, 1:43 AM EST, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
143 AM EST Sun Mar 6 2022

.Mesoscale Update...
Issued at 142 AM EST Sun Mar 6 2022

QLCS is moving into central Indiana from the west at the moment.
Storms are being fed from the southwest by 500 J/kg of Mixed Layer
CAPE. KIND VAD wind profile shows 70kt winds at 3000FT and 50kt at
2000FT.

KIND surface observation had 50kt earlier this morning with weaker
convection. Thus, it will not take much to bring severe winds to the
surface.

Latest radar shows bowing segment approaching the state line.

Therefore, feel the threat for severe convection with damaging
winds will continue for the next couple of hours at least. Diurnal
trend should help lower instability later in the overnight.

&&

.Forecast Update...
Issued at 914 PM EST Sat Mar 5 2022

Going forecast is in excellent shape this evening. Gusty winds
continue across the area, although as is often the case, have
weakened just slightly with the beginnings of PBL stabilization.
That said, lapse rates just off the deck remain modestly steep
throughout the night and the pressure gradient will tighten
somewhat, so expect gustiness to continue and perhaps even increase
a bit later tonight, particularly in the context of any showers or
embedded thunderstorms which may increase momentum transfer to the
surface via downdrafts and precip loading.

Ongoing severe convection well to our west has been consolidating
into broken lines and should be weakening in diurnal fashion as it
encounters a more marginal thermodynamic environment over central
Indiana later tonight, but strong dynamics will likely continue to
support embedded thunder and perhaps even a few strong storm related
wind gusts. Severe threat appears low but cannot be entirely ruled
out.

&&

.Short Term...(This evening through Sunday night)
Issued at 306 PM EST Sat Mar 5 2022

Initial concern is ongoing fire weather conditions driven by wind
and low RH (as low as around 20 percent in some areas). Fine fuels
have seen a sufficient period of dry weather to become receptive to
fire spread. Conditions should improve this evening as RHs rise
again.

Deep mixing and momentum transfer has resulted in gusts over 40 mph
this afternoon. Sustain winds will potentially strengthening further
this evening and tonight as strong compact shortwave trough/surface
low and resultant pressure falls cross the Great Lakes. This leads
to a bit of a dilemma with regards to the Wind Advisory, and
stronger gusts are likely where deeper mixing is occurring across
the eastern two thirds of the area this afternoon, but stronger
gradient winds will likely be after sunset across the northwest
third.

Furthermore, there are two other mechanisms of concern tonight
across the northwest. 1) generally weak convection (probably mostly
absent of lightning) which may locally enhance gusts, and 2) post-
frontal steeper low-level lapse rates which may enhance momentum
transfer for at least a short period late tonight.

We have the advisory covering the evening/overnight wind across
roughly the northwest third of the area, which is spatiotemporally
where the peak winds are likely. However, the overall message this
afternoon through tonight is that strong wind impacts to at least
some degree are possible area wide.

The potential for severe convection is limited by a few factors. 1)
limited instability, 2) poor low-level lapse rates, 3) likelihood
that convection will be rooted just above the surface. Current
thinking is convection should increase in coverage across Illinois
within weakly confluent warm conveyer belt where IVT/precipitable
water is maximized. Model soundings suggest a fairly deep saturated
low-levels and poor low-level lapse rates with convection likely
rooted around or just about 850-mb. This will preclude the
interaction of greater buoyancy within the near-surface layer that's
highly sheared, fortunately. Nearly all of the CAPE is confined
above residual EML within a thin layer yielding just a couple
hundred Joules, which may be supportive of lightning. Given very
strong winds aloft, some momentum transfer may occur, especially if
drier mid levels can interact with modest convection, although the
overall thermodynamic profile is not particularly conducive for
enhanced gusts. However, if a strong/severe threat with the
convection materialized this evening it would be from this process,
and would be limited to wind. This threat would be quite limited
limited spatially, if it occurs at all.

Models/CAMs suggest another forced line of shallow convection with
frontal forcing, necessitating lingering low probabilities into the
morning. By afternoon, most of the precipitation should be south of
us near a slowing front close to the Ohio River. Given the track of
the shortwave trough, post-frontal advection should be close to
neutral and temperatures will once again be above normal, albeit not
as warm as today's record warmth given less warm advection and
mixing won't be as deep.

Mixing will, however, but sufficient for momentum transfer of the
western extent of low-level jet. Although speeds are comparatively
less than the core of the low-level jet, gusts in the morning/midday
time frame of 25-35 knots are still possible, particularly across
northeastern portions of the area. Winds speeds should gradually
decrease through the day.

Attention then shifts westward with deeper trough approaching, and
warm advection/isentropic ascent increasing atop residual front to
our south. High confidence rain event tomorrow night with a general
trend of QPF maxima within the HREF shifting northward to near/north
of the I-70 corridor. This is displaced slightly from the most
depressed 6-hr flash flood guidance values and positive 14-day
precipitation anomalies, slightly limiting flood potential. However,
at the very least, main stem rivers will see a rise from these
amounts which will may locally approach 2.00 inches by Monday
morning. Will consider a Flood Watch once confidence in spatial
details and magnitude increase some.

We'll need to watch trends for modest intensity convection forced
along the front late Sunday night and Monday morning, given a more
northward penetration of the warm sector. This convection could
interact with a highly sheared environment, but as of now,
instability looks too marginal for our area for concern. Further
south, closer to the Ohio River and into Kentucky there may be some
low-end severe storm potential, however.

&&

.Long Term...(Monday through Saturday)
Issued at 306 PM EST Sat Mar 5 2022

The long term period will start out with rain and some thunderstorms
slowly exiting the area as the surface low impacting central Indiana
this weekend weakens as it pushes off to the NE. Expect breezy
conditions, with gusts of around 25 mph, to continue for the day
Monday as an associated upper level jet passes overhead. Behind the
low, an expansive surface high will promote dry and quiet weather
for much of the mid week. The synoptic pattern will place the region
under generally SW upper flow which will help to lead to
temperatures near to slightly above normal for most of the week.

Towards the end of the week, the large trough sitting over the
western half of the CONUS will finally advance eastward. This will
bring another system to the area with an associated cold front that
is expected to form a line of precipitation. At this time, it looks
like the precip will start out as rain which could turn to snow
before ending early in the weekend as temperatures drop behind the
front.

&&

.Aviation...(06Z TAF Issuance)
Issued at 1014 PM EST Sat Mar 5 2022

IMPACTS:

* Gusty winds continuing through the night into Sunday.

* Low level wind shear early in the period.

* Showers and isolated thunderstorms possible overnight.

* Brief MVFR ceilings Sunday morning with restrictions returning in
  showers very late in the period.

DISCUSSION:

Winds will continue to be strong and gusty out of the southwest
ahead of an approaching cold front and line of showers with embedded
thunderstorms. While some weakening of this precipitation is
anticipated, precipitation is still expected at most of the sites
overnight. Will carry VCTS at LAF where convection is most likely to
impact, but go with just showers elsewhere.

Low level wind shear will be an issue for the first few hours of the
period, with 2kft winds of 50-55KT. Surface gusts around 30KT look
to strengthen a bit to around 35KT a little later tonight associated
with the showers and approaching front. Gusts will drop back into
the 20s late tonight into Sunday.

MVFR ceilings may develop late tonight into early Sunday before VFR
conditions return across the area during the day on Sunday.
Restrictions look to return late in the period as additional showers
and perhaps thunderstorms move back into the region.

&&

.Fire Weather...
Issued at 306 PM EST Sat Mar 5 2022

There are a few factors that raise concern for increased potential
for fire spread today. Dry, windy, and warm ambient conditions will
exist. RH values could fall just below 30 percent this afternoon in
portions of the area, with sustained wind speeds of 15 to 20 mph.
Although 14-day precipitation anomalies are just above average over
southern Indiana and near average across central Indiana, fine fuels
have had adequate time to dry sufficiently to be receptive to fire
since greenup has not yet started. Through mid-afternoon at least,
limited cloud cover is expected and direct sun will help heat fine
fuels, further increasing their receptiveness to fire. We may see an
increase in initial attack type fires today as a result.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 7 AM EST this morning for INZ021-028>031-
035>038-043-044.

&&

Mesoscale...50
Update...Nield
Short Term...KH
Long Term...BRB
Aviation...Nield
Fire Weather...BRB
Hazardous weather outlook, Mar 5, 9:18 PM EST, 5 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
918 PM EST Sat Mar 5 2022

INZ021-028>031-035>049-051>057-060>065-067>072-070230-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
918 PM EST Sat Mar 5 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Gusty southerly winds to around 40 mph are possible through tonight,
with isolated higher gusts. Use caution if driving, especially on
west to east oriented highways. Unsecured outdoor objects may be
blown about.

A line of showers with isolated to scattered thunderstorms is
possible tonight. A severe wind gust cannot be ruled out within any
thunderstorm.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

An area of potentially heavy rain and isolated thunderstorms will
move through Sunday night and Monday. At this time, the axis of
heaviest rain is expected over the southern half of central Indiana,
roughly along and south of I-70 and along/north of I-64. In this
area, 1-3 inches of rain are possible through Sunday night and
Monday. This amount of rain could result in flooding of some creeks,
streams, and rivers, and possibly isolated flash flooding where
rainfall rates are highest across southern counties of central
Indiana.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated in the near term, but may be
requested tonight and Sunday night if heavy rain and storms
materialize.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Mar 6, 12:17 AM EST, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1217 AM EST Sun Mar 6 2022

INZ039-046>048-054-055-060545-
Johnson IN-Morgan IN-Hendricks IN-Hancock IN-Hamilton IN-Marion IN-
1217 AM EST Sun Mar 6 2022

...A strong thunderstorm will impact portions of western Hancock,
northeastern Morgan, northwestern Johnson, southeastern Hendricks,
Marion and southeastern Hamilton Counties through 1245 AM EST...

At 1215 AM EST, Doppler radar was tracking a strong thunderstorm over
Mooresville, or 16 miles southwest of Indianapolis, moving northeast
at 75 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Southport around 1225 AM EST.
  Greenwood and Beech Grove around 1230 AM EST.

Other locations in the path of this storm include Indianapolis,
Lawrence and Greenfield.

This includes the following highways...
 Interstate 65 between mile markers 101 and 123.
 Interstate 69 between mile markers 200 and 213.
 Interstate 70 between mile markers 59 and 104.
 Interstate 74 between mile markers 69 and 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4001 8586 3994 8586 3994 8582 3972 8570
      3970 8578 3970 8595 3966 8595 3952 8647
      3974 8655 4006 8589
TIME...MOT...LOC 0515Z 239DEG 66KT 3962 8637

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

AU/50
Special weather statement, Mar 6, 12:38 AM EST, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1238 AM EST Sun Mar 6 2022

INZ039>042-048-049-060615-
Randolph IN-Henry IN-Madison IN-Delaware IN-Hancock IN-Hamilton IN-
1238 AM EST Sun Mar 6 2022

...A strong thunderstorm will impact portions of Madison, northern
Hancock, Delaware, Randolph, northern Henry and eastern Hamilton
Counties through 115 AM EST...

At 1237 AM EST, Doppler radar was tracking a strong thunderstorm near
Elwood, or 9 miles northwest of Anderson, moving northeast at 70 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of Madison, northern
Hancock, Delaware, Randolph, northern Henry and eastern Hamilton
Counties, including the following locations... Summit Lake State
Park, Ingalls, Fortville, Farmland, Cadiz, Orestes, Union City, Ball
State University, Selma and Gaston.

This includes the following highways...
 Interstate 69 between mile markers 212 and 252.
 Interstate 70 near mile marker 98.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3981 8589 4022 8591 4022 8586 4029 8586
      4038 8573 4038 8522 4031 8522 4030 8480
      4016 8481
TIME...MOT...LOC 0537Z 240DEG 68KT 4020 8581

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

AU/50
Local storm report, Mar 6, 1:53 AM EST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
153 AM EST SUN MAR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     TSTM WND DMG     ATTICA                  40.29N 87.25W
03/06/2022                   FOUNTAIN           IN   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

&&
Local storm report, Mar 6, 3:01 AM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
301 AM EST SUN MAR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     TSTM WND GST     3 ENE CAMDEN            40.62N 86.48W
03/06/2022  M62 MPH          CARROLL            IN   TRAINED SPOTTER

            AT COUNTY ROADS 500 NORTH AND 225 EAST. ALSO
            HAIL ABOUT 0.5 INCHES IN DIAMETER LASTED
            ABOUT 5 MINUTES.

&&

AGM
Local storm report, Mar 6, 3:06 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
306 AM EST SUN MAR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     TSTM WND GST     3 WSW FRANKFORT         40.27N 86.56W
03/06/2022  M58 MPH          CLINTON            IN   AWOS

            AT KFKR FRANKFORT MUNICIPAL AIRPORT.

&&

AGM

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 12:17 AM ESTSpecial Weather StatementINDHancock, Marion28 min
Mar 6, 12:38 AM ESTSpecial Weather StatementINDDelaware, Madison, Randolph37 min
Mar 6, 1:23 AM ESTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Vermillion, Warren22 min
Mar 6, 1:41 AM ESTSevere Thunderstorm Warning Considerable damage threatINDFountain, Montgomery, Parke, Putnam, Vermillion34 min
Mar 6, 1:47 AM ESTSevere Thunderstorm WarningINDCarroll, Clinton, Fountain, Montgomery, Tippecanoe, Vermillion and 1 more43 min
Mar 6, 2:11 AM ESTSevere Thunderstorm Warning Considerable damage threatINDBoone, Clay, Clinton, Fountain, Hendricks, Montgomery and 4 more34 min
Mar 6, 2:27 AM ESTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Montgomery, Tippecanoe, Tipton33 min
Mar 6, 2:42 AM ESTSevere Thunderstorm Warning Considerable damage threatINDBoone, Clinton, Hamilton, Hendricks, Marion, Montgomery and 2 more33 min
Mar 6, 2:54 AM ESTTornado WarningINDBoone, Hamilton, Madison36 min
Mar 6, 3:05 AM ESTSevere Thunderstorm WarningINDDelaware, Hamilton, Henry, Madison, Randolph, Tipton25 min
Mar 6, 3:19 AM ESTTornado WarningINDDelaware, Madison26 min
Mar 6, 3:28 AM ESTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison, Randolph32 min
Mar 6, 3:58 AM ESTSevere Thunderstorm WarningINDRandolph17 min
Mar 6, 12:15 PM ESTRiver Flood WarningINDGibson, Knox21 days
Mar 6, 12:15 PM ESTRiver Flood WarningINDJackson, Lawrence, Washington5 days
Mar 6, 6:04 PM ESTFlood WatchINDBartholomew, Brown, Clay, Daviess, Decatur, Greene and 19 more14 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.